# SDR VNAA202404260001

- Difficulty date: April 26, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N953LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 17,442 hours, 13,144 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3170521
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE PAX DOOR DD 7A MID FOUND CORRODED. REQUIRES REPLACEMENT.
